MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM; HEMODIALYSIS SYSTEM FOR HOME USE
Model Number 190828
Medical Device Problem Code Inadequate Ultra Filtration (1656)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, there were no issues found during completion of the ultrafiltration (uf) problem identification checklist.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
A home hemodialysis (hd) patient reported to fresenius medical care (b)(4) that their 2008k@home hd machine was removing too much fluid during treatment.The ultrafiltration (uf) problem identification checklist was completed by an fmc canada technician, and no problems were found.The patient stated they would continue to use the machine and report any further issues.Through multiple follow-up attempts with fmc canada, no additional information could be obtained.The technical representative from canada was unable to reach the patient for more information.However, the uf problem checklist provided at intake indicates the 2008k@home machine passed all tests.The technician stated they ¿believe the patient was doing something wrong when weighing [themselves] and has not had any issues since then¿.There were no reports of any adverse events.In addition, there was no indication that any parts had to be replaced or calibrated.

Brand Name
2008K@HOME HEMODIALYSIS SYSTEM
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key11631988
Report Number2937457-2021-00629
Device Sequence Number3021064
Product Code ONW
UDI-Device Identifier00840861100941
UDI-Public00840861100941
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number190828
Device Catalogue Number190828
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1